Alert archive / Oregon / Wind Advisories in 2015

Wind Advisory 5, NWS Pendleton, OR

January 25, 2015Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Jan 25, 2015, 3:40 AM PST for Union County, Oregon. It took effect at Jan 25, 2015, 10:00 AM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2015, 3:40 AM PST (11:40 UTC)
In effect from
Jan 25, 2015, 10:00 AM PST
Expired
Jan 26, 2015, 3:00 PM PST
In force
29 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 11.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2015-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2015-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WWUS76 KPDT 251140
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
340 AM PST SUN JAN 25 2015

ORZ041-WAZ024-026-027-251800-
/O.NEW.KPDT.FG.Y.0006.150125T1140Z-150125T1800Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON...
ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
340 AM PST SUN JAN 25 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE
  FOG WILL DIMINISH LATE MORNING INTO THE AFTERNOON.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-251945-
/O.NEW.KPDT.WI.Y.0005.150125T1800Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
340 AM PST SUN JAN 25 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PST
MONDAY. 

* TIMING: WINDS WILL INCREASE TODAY.

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS VICINITY LADD CANYON.

* IMPACTS: WINDS WILL IMPACT TRAVEL ON THE INTERSTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
9 follow-up statements
927 
WWUS76 KPDT 251815
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1015 AM PST SUN JAN 25 2015

ORZ041-WAZ024-026-027-260215-
/O.EXP.KPDT.FG.Y.0006.000000T0000Z-150125T1800Z/
/O.NEW.KPDT.FG.Y.0007.150125T1815Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON...
ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
1015 AM PST SUN JAN 25 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST MONDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. THE DENSE
FOG ADVISORY IS NO LONGER IN EFFECT. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE
  FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN
  RE-INTENSIFY THIS EVENING THROUGH MONDAY MORNING.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ044-WAZ028-029-260215-
/O.NEW.KPDT.FG.Y.0007.150125T1815Z-150126T2000Z/
LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
1015 AM PST SUN JAN 25 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE
  FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN
  RE-INTENSIFY THIS EVENING THROUGH MONDAY MORNING.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-260215-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
1015 AM PST SUN JAN 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

* TIMING: WINDS WILL INCREASE TODAY.

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS VICINITY 
  LADD CANYON.

* IMPACTS: WINDS WILL IMPACT TRAVEL ON THE INTERSTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
151 
WWUS76 KPDT 251834
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1034 AM PST SUN JAN 25 2015

ORZ041-044-WAZ024-026>029-260245-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...
DAYTON...WAITSBURG...WALLA WALLA
1034 AM PST SUN JAN 25 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE.
  THE FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN
  INTENSIFY AGAIN AND SPREAD THIS EVENING THROUGH MONDAY MORNING.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-260245-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
1034 AM PST SUN JAN 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

* TIMING: WINDS WILL INCREASE TODAY.

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS VICINITY 
  LADD CANYON.

* IMPACTS: WINDS WILL IMPACT TRAVEL ON THE INTERSTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
516 
WWUS76 KPDT 252239
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
239 PM PST SUN JAN 25 2015

ORZ041-044-WAZ024-026>029-260700-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...
DAYTON...WAITSBURG...WALLA WALLA
239 PM PST SUN JAN 25 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE
  FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH
  MONDAY MORNING.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-260700-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
239 PM PST SUN JAN 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY.

* IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
226 
WWUS76 KPDT 260603
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1003 PM PST SUN JAN 25 2015

ORZ041-044-WAZ024-026>029-261500-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...
DAYTON...WAITSBURG...WALLA WALLA
1003 PM PST SUN JAN 25 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. 
  THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH 
  MONDAY MORNING. 

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-261500-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
1003 PM PST SUN JAN 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE 
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. 

* IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
197 
WWUS76 KPDT 260625
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1025 PM PST SUN JAN 25 2015

ORZ507-261700-
/O.EXA.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK
1025 PM PST SUN JAN 25 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. 
  THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH 
  MONDAY MORNING. 

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ041-044-WAZ024-026>029-261700-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...
DAYTON...WAITSBURG...WALLA WALLA
1025 PM PST SUN JAN 25 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. 
  THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH 
  MONDAY MORNING. 

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-261700-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
1025 PM PST SUN JAN 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE 
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. 

* IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
857 
WWUS76 KPDT 261230
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
430 AM PST MON JAN 26 2015

ORZ041-044-507-WAZ024-026>029-262000-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON...
ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
430 AM PST MON JAN 26 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE
  THROUGH THIS MORNING. THE FOG WILL DIMINISH SOMEWHAT DURING THE
  AFTERNOON BUT THEN RE-INTENSIFY THIS EVENING THROUGH TUESDAY
  MORNING.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-262030-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
430 AM PST MON JAN 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE 
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. 

* IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

POLAN
545 
WWUS76 KPDT 261641
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
841 AM PST MON JAN 26 2015

ORZ510-WAZ521-262000-
/O.EXA.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
NORTH CENTRAL OREGON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...DUFUR...MAUPIN...GOLDENDALE
841 AM PST MON JAN 26 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE
  THROUGH MIDDAY. 

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ041-044-507-WAZ024-026>029-262000-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON...
ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
841 AM PST MON JAN 26 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE
  THROUGH MIDDAY.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-262300-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
841 AM PST MON JAN 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH IN THE
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY.

* IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
423 
WWUS76 KPDT 261943
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1143 AM PST MON JAN 26 2015

ORZ508-270345-
/O.EXB.KPDT.FG.Y.0007.000000T0000Z-150127T2000Z/
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL
1143 AM PST MON JAN 26 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TUESDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE
  THROUGH NOON TUESDAY.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ041-044-507-510-WAZ024-026>029-521-270345-
/O.EXT.KPDT.FG.Y.0007.000000T0000Z-150127T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...DUFUR...MAUPIN...
WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...GOLDENDALE
1143 AM PST MON JAN 26 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON PST TUESDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE
  THROUGH NOON TUESDAY.

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-262300-
/O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
1143 AM PST MON JAN 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH IN THE 
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. 

* IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
261 
WWUS76 KPDT 262242
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
242 PM PST MON JAN 26 2015

ORZ049-262345-
/O.EXP.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
242 PM PST MON JAN 26 2015

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON.

WINDS WILL CONTINUE TO SUBSIDE THROUGH THE EVENING AND OVERNIGHT.


$$

ORZ041-044-507-508-510-WAZ024-026>029-521-270700-
/O.CON.KPDT.FG.Y.0007.000000T0000Z-150127T2000Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...DUFUR...MAUPIN...WHITE SALMON...ELLENSBURG...THORP...
NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...
TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE
242 PM PST MON JAN 26 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY. 

* VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE 
  THROUGH NOON TUESDAY. 

* IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 25, 3:00 AM PST, 40 minutes earlier.

Area forecast discussion, Jan 25, 3:00 AM PST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
300 AM PST SUN JAN 25 2015

.SHORT TERM...TODAY THROUGH TUESDAY. STRONG UPPER LEVEL RIDGE OVER
THE AREA TODAY. VERY WARM TEMPERATURES AT 850MB. WILL RESULT IN HIGH
TEMPS IN THE 60S WITH POSSIBLE LOWER 70S. EXCEPTION TO THIS WILL BE
THE COLUMBIA BASIN AND ADJACENT VALLEYS WHERE FOG IS CURRENTLY
DEVELOPING. EXTENT OF FOG IMPLIES A DECENT LOW LEVEL INVERSION OVER
THE BASIN WHICH WILL KEEP TEMPS DOWN. WILL GO WITH HIGHS IN THE 40S
AND 50S FOR THESE LOCATIONS. SATELLITE SHOW A LITTLE CIRRUS WILL BE
MOVING THROUGH DURING THE DAY OTHERWISE MOSTLY SUNNY SKIES. WINDY IN
THE GRANDE RONDE VALLEY WHICH WILL CONTINUE THROUGH MONDAY. HAVE
ISSUED A WIND ADVISORY FOR THIS. THE UPPER RIDGE HOLDS IN PLACE
MONDAY WITH ANOTHER MOSTLY SUNNY AND WARM DAY. ALTHOUGH NOT QUITE AS
WARM AS TODAY. 850MB TEMPS ARE STARTING TO FALL AT THIS POINT.
EXPECT AREAS OF LOW CLOUDS AND FOG AGAIN IN THE COLUMBIA BASIN AND
ADJACENT VALLEYS WITH COOLER TEMPS. SURFACE GRADIENTS MAINTAIN WINDY
CONDITIONS IN THE GRANDE RONDE VALLEY. THE RIDGE MOVES OFF TO THE
EAST TUESDAY ALLOWING A WEATHER SYSTEM TO APPROACH THE REGION. CLOUDS
WILL BE INCREASING WITH COOLER TEMPS. 94

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.  A MID/HIGH LEVEL RIDGE
OF HIGH PRESSURE WILL HOLD SWAY OVER THE INTERIOR PACIFIC NORTHWEST
THROUGHOUT THE PERIOD FOR MAINLY DRY CONDITIONS. A WEAK MID/UPPER
LEVEL PACIFIC SHORT WAVE MOVES THROUGH THE RIDGE TUESDAY NIGHT AND
WEDNESDAY WITH THE BEST CHANCE FOR MEASURABLE RAIN IN THE BLUE
MOUNTAINS FROM AROUND MIDNIGHT THROUGH WEDNESDAY AFTERNOON. SNOW
LEVELS WITH THIS SYSTEM WILL BE 6000-6500 FEET TUESDAY NIGHT AND
WEDNESDAY. AS SUCH THE HIGHEST MOUNTAINS ABOVE 6500 FEET WILL GET
SOME LIGHT SNOW TUESDAY NIGHT AND WEDNESDAY. THE RIDGE BUILDS BACK
AGAIN WEDNESDAY NIGHT THROUGH SATURDAY FOR DRY CONDITIONS.  POLAN

&&

.PREVIOUS AVIATION DISCUSSION...06Z TAFS...MAINLY VFR CONDITIONS
WILL PREVAIL TONIGHT EXCEPT AT KPSC...KYKM...KALW...KDLS WHERE LOWER
CIGS AND VISIBILITY WITH PATCHY FOG MAY CAUSE IFR CONDITIONS AT
TIMES TONIGHT AND SUNDAY MORNING. WINDS WILL BE LIGHT AND VARIABLE
THROUGH THE NEXT 24 HOURS AT ALL TAF SITES.  88

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  63  41  56  36 /   0   0   0   0
ALW  60  41  58  38 /   0   0   0   0
PSC  47  35  48  35 /   0   0   0   0
YKM  48  33  47  33 /   0   0   0   0
HRI  53  35  51  35 /   0   0   0   0
ELN  50  35  49  32 /   0   0   0   0
RDM  69  39  63  35 /   0   0   0   0
LGD  53  38  50  34 /   0   0   0   0
GCD  62  38  58  31 /   0   0   0   0
DLS  58  37  56  39 /   0   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 AM THIS MORNING TO 3 PM PST MONDAY ORZ049.

WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

94/99/99

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:40 AM PSTDense Fog AdvisoryPDTGilliam, Sherman, Wasco6 hr
Jan 25, 10:15 AM PSTDense Fog AdvisoryPDTGilliam, Morrow, Sherman, Umatilla, Wasco, Wheeler50 hr

Nearby

Wind Advisories in Oregon, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.